# SDR USAA950117

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Sta 807-907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION OF FLOOR SUPPORT, FOUND SURFACE CORROSION AROUND NUTPLATES 1 INCH BY 1 INCH SEVERAL PLACES 20 INCHES RBL BETWEEN STA 807 AND STA 907.  REPAIRED PER SRM 53-00-53.  CORROSION TASK NR C53-208-01.  CORROSION LEVEL 2.  (W)
